Liste des citations dans Numdam pour : A boundary value problem of the Dirichlet type for Hamilton-Jacobi equations

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 16 (1989) no. 1, pp. 105-135.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 40 (2006) no. 2, pp. 393-412.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 12 (2006) no. 2, pp. 216-230.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 11 (2005) no. 2, pp. 229-251.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 38 (2004) no. 2, pp. 359-369.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 10 (2004) no. 2, pp. 271-294.

Annales de l'I.H.P. Analyse non linéaire, Tome 7 (1990) no. 4, pp. 235-258.